Stability of solutions of chemotaxis equations in reinforced random walks

Tello del Castillo, José Ignacio y Friedman, Avner (2002). Stability of solutions of chemotaxis equations in reinforced random walks. "Journal of mathematical analysis and its applications", v. 272 (n. 1); pp. 138-163. ISSN 0022-247X. https://doi.org/https://doi.org/10.1016/S0022-247X(02)00147-6.

Descripción

Título: Stability of solutions of chemotaxis equations in reinforced random walks
Autor/es:
  • Tello del Castillo, José Ignacio
  • Friedman, Avner
Tipo de Documento: Artículo
Título de Revista/Publicación: Journal of mathematical analysis and its applications
Fecha: 1 Agosto 2002
Volumen: 272
Materias:
Palabras Clave Informales: Chemotaxis; Reinforced random walk; Parabolic equations; Stability of stationary solutions
Escuela: E.U. de Informática (UPM) [antigua denominación]
Departamento: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

Abstract In this paper we consider a nonlinear system of differential equations consisting of one parabolic equation and one ordinary differential equation. The system arises in chemotaxis, a process whereby living organisms respond to chemical substance by moving toward higher, or lower, concentrations of the chemical substance, or by aggregating or dispersing. We prove that stationary solutions of the system are asymptotically stable.

Más información

ID de Registro: 45820
Identificador DC: http://oa.upm.es/45820/
Identificador OAI: oai:oa.upm.es:45820
Identificador DOI: https://doi.org/10.1016/S0022-247X(02)00147-6
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X02001476
Depositado por: Memoria Investigacion
Depositado el: 24 May 2017 17:33
Ultima Modificación: 24 May 2017 17:33
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM